American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14J28) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Jin Hong Kim. Higher dimensional Enriques varieties with even index. Proc. Amer. Math. Soc. 141 (2013) 3701-3707.
Abstract, references, and article information   
View Article: PDF

[2] Shouhei Ma. On $K3$ surfaces which dominate Kummer surfaces. Proc. Amer. Math. Soc. 141 (2013) 131-137.
Abstract, references, and article information   
View Article: PDF

[3] C. G. Madonna. On some moduli spaces of bundles on $K3$ surfaces, II. Proc. Amer. Math. Soc. 140 (2012) 3397-3408.
Abstract, references, and article information   
View Article: PDF

[4] Alice Garbagnati. The dihedral group $\mathcal D_{5}$ as a group of symplectic automorphisms on K3 surfaces. Proc. Amer. Math. Soc. 139 (2011) 2045-2055. MR 2775382.
Abstract, references, and article information   
View Article: PDF

[5] Samuel Boissière and Alessandra Sarti. On the Néron-Severi group of surfaces with many lines. Proc. Amer. Math. Soc. 136 (2008) 3861-3867. MR 2425725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Andreas Leopold Knutsen and Angelo Felice Lopez. A sharp vanishing theorem for line bundles on K3 or Enriques surfaces. Proc. Amer. Math. Soc. 135 (2007) 3495-3498. MR 2336562.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ali Sinan Sertöz. Which singular K3 surfaces cover an Enriques surface. Proc. Amer. Math. Soc. 133 (2005) 43-50. MR 2085151.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Keiji Oguiso and De-Qi Zhang. On Vorontsov's Theorem on K3 surfaces with non-symplectic group actions. Proc. Amer. Math. Soc. 128 (2000) 1571-1580. MR 1676296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Arthur Baragar. Rational curves on K3 surfaces in $\mathbb{P}^1\times\mathbb{P}^1\times\mathbb{P}^1$ . Proc. Amer. Math. Soc. 126 (1998) 637-644. MR 1459107.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Thomas Bauer. Smooth Kummer surfaces in projective three-space. Proc. Amer. Math. Soc. 125 (1997) 2537-2541. MR 1422846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1